# SDR YENA2020051950348

- Difficulty date: May 15, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 65,745 hours, 23,848 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Corroded
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D30665709
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION PAX CREW DOOR 842 ELECTRICAL CONNECTOR OF ESCAPE SLIDE; (REF AEROMAN NR 168623 WO 2020 156/1) R & R ESCAPE SLIDE RAFT CREW DOOR 842 IAW AMM 25-62-44-400-803-A
